Approximate Controllability Outcomes of Impulsive Second-Order Stochastic Neutral Differential Evolution Systems

Authors

  • S. Sivasankar Department of Mathematics, School of Advanced Sciences, Vellore Institute of Technology, Vellore-632014, Tamil Nadu, India
  • R. Udhayakumar 1Department of Mathematics, School of Advanced Sciences, Vellore Institute of Technology, Vellore-632014, Tamil Nadu, India https://orcid.org/0000-0002-7020-3466
  • V. Muthukumaran Department of Mathematics, College of Engineering and Technology, SRM Institute of Science and Technology, Kattankulathur 603203, Tamilnadu, India
  • S. Al-Omari Department of Mathematics, Faculty of Science, Al-Balqa Applied University, Amman 11134, Jordan

DOI:

https://doi.org/10.37256/cm.4420233253

Keywords:

second-order stochastic differential system, impulsive differential evolution system, neutral system, approximate controllability, nonlocal conditions

Abstract

In this manuscript, we present a collection of suitable requirements for the approximate controllability outcomes of impulsive second-order stochastic neutral differential evolution systems. We use the ideas from the sine and cosine functions and the fixed point strategy to demonstrate the primary findings. The analysis then moves to second-order nonlocal stochastic neutral differential systems. Eventually, in order to make our topic more useful, we will provide an epistemological implementation.

Downloads

Published

2023-10-25

How to Cite

1.
Sivasankar S, Udhayakumar R, Muthukumaran V, Al-Omari S. Approximate Controllability Outcomes of Impulsive Second-Order Stochastic Neutral Differential Evolution Systems. Contemp. Math. [Internet]. 2023 Oct. 25 [cited 2024 May 28];4(4):782-816. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3253